Volume 54, Number 2
Previous Issue Next Issue

Yanyan Li & Luc Nguyen

10.4208/jms.v54n2.21.01

J. Math. Study, 54 (2021), pp. 123-141.

Preview Purchase PDF 377 6953 Abstract

Jiakun Liu & Xu-Jia Wang

10.4208/jms.v54n2.21.02

J. Math. Study, 54 (2021), pp. 142-163.

Preview Purchase PDF 349 6837 Abstract

Ravi Shankar & Yu Yuan

10.4208/jms.v54n2.21.03

J. Math. Study, 54 (2021), pp. 164-170.

Preview Purchase PDF 357 6807 Abstract

Weimin Sheng & Jiaxiang Wang

10.4208/jms.v54n2.21.04

J. Math. Study, 54 (2021), pp. 171-185.

Preview Purchase PDF 355 7397 Abstract

Fang Wang

10.4208/jms.v54n2.21.05

J. Math. Study, 54 (2021), pp. 186-199.

Preview Purchase PDF 328 6575 Abstract

Yongbing Zhang

10.4208/jms.v54n2.21.06

J. Math. Study, 54 (2021), pp. 200-226.

Preview Purchase PDF 321 6442 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard